On the graph condition regarding the F-inverse cover problem

Szakács, Nóra: On the graph condition regarding the F-inverse cover problem.
SEMIGROUP FORUM, 92 (3). pp. 551-558. ISSN 0037-1912 (2016)

[img]
Preview
Text
szakacs_graphcond.pdf - Accepted Version

Download (341kB) | Preview
[img] Text
3035351.pdf - Published Version
Closed access: Repository staff only

Download (413kB)
Item Type: Article
Journal or Publication Title: SEMIGROUP FORUM
Date: 2016
Volume: 92
Number: 3
Page Range: pp. 551-558
ISSN: 0037-1912
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
SWORD language: angol
MTMT id: 3035351
DOI id: https://doi.org/10.1007/s00233-015-9713-5
Date Deposited: 2016. Sep. 06. 09:30
Last Modified: 2019. Jun. 19. 15:38
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/7684
Web of Science® Times Cited: 2 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year